Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diagnosed for Gout, Uric acid 7.6, placed on Allopurinol. Any dietary restriction ?

Hi I m a 45year old male,a Pharmacy Technician. I ve been diagnosed with Gout two years ago, with 7.6 Uric Acid level,my first doctor placed me on Allopurinol Tablets 400mg daily. since then I m still on it but some times when i dis obeyed dietary restrictions, takes up to 600mg of the drug, have not gone for another check for Uric Acid, oly use symptoms to increase or decrease the dose.Please help especially on dietary restrictions & drug of choice. Thanks
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Allopurinol will help you in increasing the excretion of uric acid. For pain control, a mild pain killer and anti inflammatory is necessary. You also need to restrict the protein intake and increase vitamin C intake.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor